I started taking 50 mg of trazodone about 3 weeks ago and took it for 10 days straight then stopped it bc my doctor recommended seeing if my sleep pattern would adjust by then. I slept perfectly when I was on it and could barely remember my dreams for those nights. however, once I stopped taking it, I started having horrible and vivid nightmares that cause me to wake up crying and hyperventilating in the middle of the night. this has been happening almost every night and wanted to know if its common for them to be happening on the nights I don't take it? im also on 10 mg of lexapro daily. thanks!
No responses have yet been posted. Add your response to this question.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 4 answers
Posted 14 Feb 2012 • 2 answers
Trazodone - I took trazadone for 15 years for sleep. It's been 6 months of slowly coming off it. My?
Posted 20 Dec 2014 • 4 answers
Posted 5 Feb 2016 • 7 answers
Posted 7 Apr 2018 • 1 answer